# SDR MWEA97330

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Improper Repair
- Location: Bs 881-897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, EXT SKIN LT LWR PANEL FS 881 TO 897 LONG 22 TO 23L BELOW 7 FWD OUTFLOW VALVE REPAIRED IMPROPER.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0269/AJC 5 MAR 97.
